# SDR IPXA11569607

- Difficulty date: September 28, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320-1450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT SEAT TRACK CORRODED FROM STA 1320 TO 1450 RBL 45.  REPAIRED SEAT TRACK BY SPLICING IN A NEW SECTION IAW SRM 53-00-52-2R 5.
